MAUDE Adverse Event Report: ARTHREX, INC. BALL TIP PROBE SHAFT FLEXIBLE 1.8X330MM

ARTHREX, INC. BALL TIP PROBE SHAFT FLEXIBLE 1.8X330MM
Model Number BALL TIP PROBE SHAFT FLEXIBLE 1.8X330MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 04/03/2025, a sales representative reported via (b)(4) that an ar-s7405-018-330 ball tip probe shaft broke.This occurred during use the device broke in the patient.It took about 5 minutes to take it out of the patient.There was no patient harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to applying excessive mechanical forces and/or prying/leveraging the device during use.

Brand Name
BALL TIP PROBE SHAFT FLEXIBLE 1.8X330MM
Common Device Name
PROBE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21994262
Report Number1220246-2025-01963
Device Sequence Number4478697
Product Code LXH
UDI-Device Identifier00888867473720
UDI-Public(01)00888867473720(11)240522(10)01590044
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBALL TIP PROBE SHAFT FLEXIBLE 1.8X330MM
Device Catalogue NumberAR-S7405-018-330
Device Lot Number01590044
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date04/03/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2025
Supplement Date Received by Manufacturer09/25/2025
Initial Report FDA Received Date05/09/2025
Supplement Report FDA Received Date09/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/22/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown